... something antifungal. He gave me a 2 week script of lamisil. With 3 or 4 days left of the I noticed a pencil eraser sized red, almost flaky, flat circle on my stomach directly to the left of my naval. I gave it some time and it didn't go away. Now this morning I noticed it started to itch in that area, when I looked at it, the area has developed a rash around that circle. Now I'm freaking out after searching the web... please help!
Developed red flaky circle on stomach while taking lamisil for jock itch?
- 23 Nov 2014 by cjay35
- 3 December 2014
- lamisil, tinea cruris, stomach, antifungal
Added 23 Nov 2014:
Forgot to mention that in addition to the lamisil prescription, the urgent care Dr. prescribed a topical cream. Also I wasn't instructed to avoid other medications like Tylenol... I work in a steel mill and have knee pain, I take Aleve a few days while taking lamisil.
- Lamisil Information for Consumers
- Lamisil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamisil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2009 • 1 answer
Posted 24 Nov 2010 • 5 answers
Posted 5 Jun 2013 • 2 answers
Posted 3 Jul 2013 • 1 answer
Posted 10 Aug 2017 • 1 answer